# SDR AWXA200501162

- Difficulty date: September 13, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583311
- Condition: Cracked
- Location: Bs 196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED TWO FLOOR WEBS CRACKED, .85 INCHES EACH, AT BS 196, WL 207, AND BL 29L.  MAINTENANCE REMOVED FLOOR WEBS AT BS 196 BL 29L, AND WL 207 IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  FABRICATED REPLACEMENT FLOOR WEBS IAW BOEING DWG NR 65-45833.  INSTALLED FABRICATED REPAIR PARTS AT BS 196, WL 207 AND BL 29L IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 9 AND 10.
